Discussions By Condition: I cannot get a diagnosis.

Suffering after antibiotics

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Young lady
  • August 28, 2007
  • 06:21 PM

I was on a course of antibiotics and finished almost a week ago...I took probiotics, but still got a bit of diarrhea...I think this may be the cause of (but am not sure) I have a very painfull(and a little bit swollen) anus, specially when i defaecate. I looked up hemmoroids but it doesnt seem to be that. Is it a common after-effect of diarrhea that should go away in time, or is it something more serious?

Reply Flag this Discussion

2 Replies:

  • I was on a course of antibiotics and finished almost a week ago...I took probiotics, but still got a bit of diarrhea...I think this may be the cause of (but am not sure) I have a very painfull(and a little bit swollen) anus, specially when i defaecate. I looked up hemmoroids but it doesnt seem to be that. Is it a common after-effect of diarrhea that should go away in time, or is it something more serious? What antibiotic did you take? Do you still have any diarrhea or loose stools? How frequent are your bm's? DOM
    acuann 3080 Replies
    • August 29, 2007
    • 02:10 AM
    • 0
    Flag this Response
  • I was Augmentum for pneumonia, a 10 day course...no diarrhea anymore. My BMs are quite frequent, but they have always been. Normally at least twice a day. I eat very healthily, so they are generally a little soft...the fibre and frequency just definitely isnt helping with my problem, i cringe everytime i have to go!!
    Anonymous 42789 Replies
    • August 29, 2007
    • 07:53 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.